# SDR YENA2025082800897

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 02755
- Aircraft time: 70,310 hours, 25,106 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974540
- Part serial: G0540638
- Condition: Failed
- Location: Zone 100
- Part time: 70,315 hours, 25,105 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#384, MCO-JFK.(AN EMERGENCY WAS DECLARED) "HYDRAULIC YELLOW RESERVOIR OVERHEAT ECAM MESSAGE AFTER TAKEOFF; COMPLETED OPS CHECK OF YELLOW HYD ELECTRIC PUMP/YELLOW HY PRESSURE SWITCH IAW AMM 29-13-00 REF LG PG 4330481 ITEM 1+2.  REMOVED AND REPLACED YELLOW HYD PRESSURE SWITCH IAW AMM 32-12-00. REMOVED AND REPLACED YELLOW HYD ELECTRIC PUMP IAW AMM 29-24-51,
